MathSciNet Relay Station
MathSciNet bibliographic data
MR2821456 91B38
Vîlcu, Alina Daniela; Vîlcu, Gabriel Eduard On some geometric properties of the generalized CES production functions. Appl. Math. Comput. 218 (2011), no. 1, 124–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement